# SDR UPS02439584

- Difficulty date: September 7, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1480 BULKHEAD LONGERON EXTENSION FITTING 1 FASTENER HOLE FOUND CRACK.(STR L33 TO L34).     LH EXTENSION FITTING #1 BOLT HOLE REWORKED AS PER RS R53-43-34907 AND EO  B747-5310-17618-A
